# SDR SWAA961047

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SERVICE DOOR FWD DOOR FRAME CRACKED AT LOWER SECTION, BS 294.5, WL 208.  REPAIRED PER BOEING SRM.
